Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 20, Number 95

All articles in this issue are freely accessible.

Some remarks on the Stefan problem
Alan Solomon.
Math. Comp. 20 (1966), 347-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202391
A modified Monte-Carlo quadrature
Seymour Haber.
Math. Comp. 20 (1966), 361-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0210285
Estimates for some computational techniques in linear algebra
Shmuel Kaniel.
Math. Comp. 20 (1966), 369-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0234618
The use of Richardson extrapolation in one-step methods with variable step size
F. G. Lether.
Math. Comp. 20 (1966), 379-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203948
Runge-Kutta methods with constrained minimum error bounds
Richard King.
Math. Comp. 20 (1966), 386-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203947
Economical evaluation of Runge-Kutta formulae
David J. Fyfe.
Math. Comp. 20 (1966), 392-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202317
An iterative method for the solution of eigenvalue problems
M. Godart.
Math. Comp. 20 (1966), 399-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203928
Calculation of the modified Bessel functions of the second kind with complex argument
Fr. Mechel.
Math. Comp. 20 (1966), 407-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202282
A note on an expansion of hypergeometric functions of two variables
Arun Verma.
Math. Comp. 20 (1966), 413-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inversion of the $n$-dimensional Laplace transform
Bruce S. Berger.
Math. Comp. 20 (1966), 418-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the first positive zero of $P_{𝜈- 1/2}^{(-1)}(cos𝜃)$ considered as a function of $𝜈$
R. D. Low.
Math. Comp. 20 (1966), 421-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some integrals of Ramanujan and related contour integrals
Van E. Wood.
Math. Comp. 20 (1966), 424-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Note on the calculation of Fourier series
Philip Rudnick.
Math. Comp. 20 (1966), 429-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Concerning the numerical solution of differential equations
H. P. Decell, Jr., L. F. Guseman, Jr. and R. N. Lea.
Math. Comp. 20 (1966), 431-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some fourth order multipoint iterative methods for solving equations
P. Jarratt.
Math. Comp. 20 (1966), 434-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Certification of Parlett’s ALGOL eigenvalue procedure Eig 3
J. M. Varah.
Math. Comp. 20 (1966), 437-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on an iterative method for generalized inversion of matrices
Adi Ben-Israel.
Math. Comp. 20 (1966), 439-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximization of a second-degree polynomial on the unit sphere
James W. Burrows.
Math. Comp. 20 (1966), 441-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Questions concerning Khintchine’s constant and the efficient computation of regular continued fractions
John W. Wrench, Jr. and Daniel Shanks.
Math. Comp. 20 (1966), 444-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Distributions of Mersenne divisors
Sidney Kravitz.
Math. Comp. 20 (1966), 448-449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equal sums of biquadrates
L. J. Lander and T. J. Parkin.
Math. Comp. 20 (1966), 450-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 20 (1966), 452-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Errata
Math. Comp. 20 (1966), 468-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society